# SDR SIMA981591

- Difficulty date: June 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N247AE
- Make and model: Saab 340B
- Aircraft serial: 340B247
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Valve
- Part number: HP848430621
- Condition: Failed
- Location: Landing Gear
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

JAN - FLT 5016 - AFTER TAKEOFF, LANDING GEAR FAILED TO RETRACT.  AIRCRAFT RETURNED TO JAN AFTER SEVERAL ATTEMPTS TO RETRACT GEAR.  CONTRACT MTX OPENED UP MEL ON LANDING SYSTEM AND FLT CREW REPO AIRCRAFT TO DFW FOR FURTHER MTX.  RAI LANDING GEAR CONTROL VALVE.  LANDING GEAR OPERATIONAL CHECK GOOD.  A/C RETURNED TO SERVICE.  (M)
